LAST CHANCE to get 20% OFF ALL luxury fragrances. 14 – 17 December 2018 only, in-store and online!
5.0 1 review
Schedule  1  product : 199875

Adco-Napamol

Tablets 20 tablets

Adco-Napamol 20 Tablets contains paracetamol and is indicated to help fight mild and moderate pain and fever. Perfect for soothing body aches during colds and flu.

R 1999

Please sign in to your online account to order OTC medication

Medical aid prices may differ from the cash price displayed.

Any questions? Visit our OTC FAQ page for more information.

Add to favourites
Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Otc Product Info

Description:
Adco-Napamol Adcock Ingram Mild To Moderate Pain And Fever 20 Tablets

Detailed Description:
Indications: for the symptomatic treatment of mild to moderate pain and fever.Each tablet contains: paracetamol 500mg, preservative: potassium sorbate 0.12% m/m. Sugar free.Adcock Ingram Limited.www.adcock.com.www.painrelief.co.za.Customer care: 0860 ADCOCK/232 625.

Pack size:
20 Tablets

Quantity in pack:
20

Marketing description:
Adco-Napamol®.Tablets.Mild to moderate pain and fever.Contains paracetamol. Read package insert.20 tablets.Adcock Ingram.

Brand:
Adco-Napamol

Package type:
Box

See more See less

Usage instructions:
Dosage: children 6 to 12 years: 1/2 to 1 tablet given 3 to 4 times daily as required, but not more than 4 doses daily.Adults: 1 or 2 tablets repeated 4 to 6 hours as required, but not more than 8 tablets to be taken daily. Do not exceed the stated dose.

See more See less

Information not available.

See more See less

Reviews

5.0 from 1 reviews Write a review
Very descriptive 5.0
Anonymous reviewer , 10 Aug 2018
default-profile-pic.jpg

I was prescribed this by a medical practitioner sister for upper sinus infection for the sinus causing pain and fewer and I must tell you it really works wonders in both the releasing of pain and fewer. I have a very Hugh pain threshold and suffer from chronic headaches, migraines and stress/tension headaches ans a result need strong pain medisyne. This is very effective indeed!

Related popular products

Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 2895
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R1799
5.0
SAVE 20% on selected Panado products
Headache Powders 38 Powders
Grand-Pa
Headache Powders 38 Powders
R 5795
Extra Strength 500mg 24 Tablets
Disprin
Extra Strength 500mg 24 Tablets
R 4299
Extra Strength 500mg 48 Tablets
Disprin
Extra Strength 500mg 48 Tablets
R 7999